# SDR 2002UALA00924

- Difficulty date: May 28, 2002
- Submitted: June 11, 2002
- Operation: Air carrier
- Aircraft: N604UA
- Make and model: Boeing 767222
- Aircraft serial: 21865
- Aircraft time: 68,692 hours, 17,973 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EXTERNAL FUSELAGE, AFT WATER DRAIN MAST, CORROSION AROUND BASE, BODY STATION 1417, STRINGER 35R.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED SKIN WITH EXTERNAL DOUBLER.
